1 doctor weighed in:

When can I start ttc after being of the Depo-Provera shot for a while and what are some stuff that can help the process?

1 doctor weighed in
Dr. Alan Patterson
Obstetrics & Gynecology

In brief: U need to wait until

U get normal periods which could be anywhere from 4-9 months or more after the last injection all of the depo has to get out of your system, your gyn should have told you that before u ever started on the depo so you would know when u decided to stop it there is nothing u can do to get the depo out of your system faster.

In brief: U need to wait until

U get normal periods which could be anywhere from 4-9 months or more after the last injection all of the depo has to get out of your system, your gyn should have told you that before u ever started on the depo so you would know when u decided to stop it there is nothing u can do to get the depo out of your system faster.
Dr. Alan Patterson
Dr. Alan Patterson
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors